Research Repository

Browse by Author: Kikianty, E

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 11.

Article

Cerone, P, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kikianty, E (2018) Jensen–Ostrowski Inequalities and Integration Schemes via the Darboux Expansion. Ukrainian Mathematical Journal, 69 (8). 1306 - 1327. ISSN 0041-5995

Cerone, P, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kikianty, E (2017) Ostrowski and Trapezoid Type Inequalities Related to Pompeiu's Mean Value Theorem With Complex Exponential Weight. Journal of Mathematical Inequalities, 11 (4). 947 - 964. ISSN 1846-579X

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kikianty, E (2017) Chebyshev type inequalities by means of copulas. Journal of Inequalities and Applications, 2017 (1). ISSN 1025-5834

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Cerone, P and Kikianty, E (2016) Ostrowski and Jensen type inequalities for higher derivatives with applications. Journal of Inequalities and Special Functions, 7 (1). 61 - 77. ISSN 2217-4303

Cerone, P, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kikianty, E (2015) On inequalities of Jensen-Ostrowski type. Journal of Inequalities and Applications, 2015. ISSN 1025-5834

Cerone, P, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kikianty, E (2015) Jensen–Ostrowski type inequalities and applications for f-divergence measures. Applied Mathematics and Computation, 266 (1). 304 - 315. ISSN 0096-3003

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kikianty, E (2015) Order generalised gradient and operator inequalities. Journal of Inequalities and Applications, 2015 (1). ISSN 1025-5834

Cerone, P, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kikianty, E (2015) Ostrowski and Trapezoid type inequalities related to Pompeiu's mean value theorem. Journal of Mathematical Inequalities, 9 (3). 739 - 762. ISSN 1846-579X

Kikianty, E, Dragomir, Sever S ORCID: 0000-0003-2902-6805, Ndlovu, L and Sherwell, D (2014) Approximations of the jensen divergence. Applied Mathematics and Information Sciences, 8 (6). 2739 - 2750. ISSN 1935-0090

Book Section

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Cerone, P and Kikianty, E (2014) Error Bounds for Trapezoid Type Quadrature Rules with Applications for the Mean and Variance. In: Applications of Mathematics and Informatics in Science and Engineering. Daras, NJ, ed. Springer Optimization and Its Applications, 91 . Springer, Heidelberg, pp. 77-93.

Cerone, P, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kikianty, E (2014) Multiplicative Ostrowski and Trapezoid Inequalities. In: Handbook of Functional Equations: Functional Inequalities. Rassias, TM, ed. Springer Optimization and Its Applications, 95 . Springer, New York, NY, pp. 57-73.